# SDR SWAA2022080830803

- Difficulty date: July 17, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK AFT FAIRING HAS DELAMINATED AREA AT O/B SIDE / [01] IDENTIFIED #6 AFT FLAP TRACK FAIRING PANEL 642BB IAW SRM 57-53-70-0I-3 FIGURE 1-2; 4 AND 14; ITEM 1; TABLE 3 AND 12  DAMAGE IS OUT OF ALLOWABLE LIMITS IAW SRM 57-53-70-1A-1 FIGURE 101 AND 104; ZONE 1; PARA 4.A(5)  ENGINEERING IS REQUIRED DUE TO THE SIZE OF THE DAMAGE IS MORE THAN 3' DIA PER SRM 57-53-70-2R-1 PARA 4.A(1) AND 4.B(1); FIGURE 204; ZONE 1 AND TABLE 201  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - MULTIPLE DISBONDS NOTED; REMOVE 2EA AREAS OF DISBONDS; AREA #1; REMOVED 4.5' X 8.8' OF OUTER OB SURFACE PLY (1 PLY); AREA #2; [07] DUE TO DAMAGE IS OUT OF REPAIRABLE LIMITS ON #6 AFT FLAP TRACK FAIRING THE PART WAS REPLACED WITH A SERVICEABLE UNIT. IAW SRM 57-53-70-1A-1 AND AIPC 27-51-18-01 ITEM 425 AFT TAIL CONE AND AFT MOUNT STRUCTURE WILL BE TRANSFERRED TO NEW UNIT FROM OFF UNIT ON FAULT TTG8Q00DRFYY.
